Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Generation of permutations by adjacent transposition


Author: Selmer M. Johnson
Journal: Math. Comp. 17 (1963), 282-285
MSC: Primary 05.04
MathSciNet review: 0159764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0159764-2
PII: S 0025-5718(1963)0159764-2
Article copyright: © Copyright 1963 American Mathematical Society